gastroenterologist-icon
Vomiting after taking food
Vomiting is continuing after taking food since 1 month. I have done endoscopic that show gastritis. Doctor has given medicine for H-Pylori bacteria. Which was SOMPRAZ TABLET FOR 14 Days course. After 14 days vomiting has reduced but not stop completely and its continuing. What I will do. Give advice.
40 Views v

Answers (0)

Like the answers? Consult privately with the doctor of your choice

Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.